Open Access
RAIRO-Oper. Res.
Volume 55, Number 3, May-June 2021
Page(s) 1343 - 1370
Published online 08 June 2021
  • A. Aboussoror, S. Adly and S. Salim, An extended conjugate duality for generalized semi-infinite programming problems via a convex decomposition. Optimization 69 (2020) 1635–1654. [Google Scholar]
  • I. Ahmad, Z. Husain and S. Sharma, Higher-order duality in nondifferentiable minimax programming with generalized type I functions. J. Optim. Theory App. 141 (2009) 1–12. [Google Scholar]
  • T. Antczak and G.J. Zalmai, Second order (Φ, ρ)-V-invexity and duality for semi-infinite minimax fractional programming. Appl. Math. Comput. 227 (2014) 831–856. [Google Scholar]
  • T. Antczak, Y. Pandey, V. Singh and S.K. Mishra, On approximate efficiency for nonsmooth robust vector optimization problems. Acta. Math. Sci. 40B (2020) 887–902. [Google Scholar]
  • A. Basu, K. Martin and C.T. Ryan, On the sufficiency of finite support duals in semi-infinite linear programming. Oper. Res. Lett. 42 (2014) 16–20. [Google Scholar]
  • A. Charnes, W.W. Cooper and K.O. Kortanek, Duality, Haar programs and finite sequences spaces. Proc. Nat. Acad. Sci. USA 48 (1962) 783–789. [Google Scholar]
  • A. Charnes, W.W. Cooper and K.O. Kortanek, On the theory of semi-infinite programming and a generalization of the Kuhn-Tucker saddle point theorem for arbitrary convex functions. Naval Res. Log. Q. 16 (1969) 41–52. [Google Scholar]
  • I.P. Debnath, S.K. Gupta, Higher-order duality relations for multiobjective fractional problems involving support functions. Bul. Malays. Math. Sci. Soc. 42 (2019) 1255–1279. [Google Scholar]
  • T. Emam, Nonsmooth semi-infinite E-convex multi-objective programming with support function. J. Inf. Optim. Sci. 42 (2021) 193–209. [Google Scholar]
  • R. Gupta and M. Srivastava, Optimality and duality in multiobjective programming involving support functions. RAIRO:OR 51 (2017) 433–446. [Google Scholar]
  • R.P. Hettich and H.T. JongenSemi-infinite programming: conditions of optimality and applications, Optimization Techniques, edited by J. Stoer. In Vol. 7 of Lecture Notes in Control and Information Sciences. Springer, Berlin, Heidelberg (1978). [Google Scholar]
  • A. Ismael, F. Vaz and E.C. Ferreira, Air pollution control with semi-infinite programming. Appl. Math. Model. 33 (2009) 1957–1969. [Google Scholar]
  • S. Ito, Y. Liu and K.L. Teo, A dual parametrization method for convex semi-infinite programming. Ann. Oper. Res. 98 (2000) 189–213. [Google Scholar]
  • V. Jeyakumar, A note on strong duality in convex semidefinite optimization: necessary and sufficient conditions. Optim. Lett. 2 (2008) 15–25. [Google Scholar]
  • L. Jiao, D.S. Kim and Y. Zhou, Quasi ε-solutions in semi-infinite programming problem with locally Lipschitz data. Optim. Lett. (2019). DOI: 10.1007/s11590-019-01457-2. [Google Scholar]
  • B.C. Joshi, Optimality and duality for nonsmooth semi-infinite mathematical program with equilibrium constraints involving generalized invexity of order σ > 0. RAIRO:OR 55 (2021) S2221–S2240. [Google Scholar]
  • N. Kanzi and M. Soleimani-damaneh, Slater CQ, optimality and duality for quasiconvex semi-infinite optimization problems. J. Math. Anal. App. 434 (2016) 638–651. [Google Scholar]
  • D.F. Karney, A duality theorem for semi-infinite convex programs and their finite subprograms. Math. Prog. 27 (1983) 75–82. [Google Scholar]
  • Z.A. Liang, H.X. Huang and P.M. Pardalos, Optimality conditions and duality for a class of nonlinear fractional programming problem. J. Optim. Theory App. 110 (2001) 611–619. [Google Scholar]
  • Q. Lin, R. Loxton, K.L. Teo, Y.H. Wu and C. Yu, A new exact penalty method for semi-infinite programming problems. J. Comput. Appl. Math. 261 (2014) 271–286. [Google Scholar]
  • Y. Liu, K.L. Teo and S.Y. Wu, A new quadratic semi-infinite programming algorithm based on dual parametrization. J. Global Optim. 29 (2004) 401–413. [Google Scholar]
  • S.K. Mishra and M. Jaiswal, Optimality conditions and duality for semi-infinite mathematical programming problem with equilibrium constraints. Numer. Funct. Anal. Optim. 36 (2015) 460–480. [Google Scholar]
  • S.K. Mishra, M. Jaiswal and H.A. Le Thi, Nonsmooth semi-infinite programming problem using Limiting subdifferentials. J. Global Optim. 53 (2012) 285–296. [Google Scholar]
  • Y. Pandey and S.K. Mishra, Duality for nonsmooth optimization problems with equilibrium constraints, using convexificators. J. Optim. Theory App. 171 (2016) 694–707. [Google Scholar]
  • Y. Pandey and S.K. Mishra, Optimality conditions and duality for semi-infinite mathematical programming problems with equilibrium constraints, using convexificators. Ann. Oper. Res. 269 (2018) 549–564. [Google Scholar]
  • T.R. Patel and R.D. Patel, Duality for semi-infinite multiobjective fractional programming problems involving generalized (Hp, R)-invexity. Int. Ref. J. Eng. Sci. 5 (2016) 7–15. [Google Scholar]
  • A. Shapiro, On duality theory of convex semi-infinite programming. Optimization 54 (2005) 535–543. [Google Scholar]
  • A. Shapiro, Semi-infinite programming, duality, discretization and optimality conditions. Optimization 58 (2009) 133–161. [Google Scholar]
  • V. Sonali, Sharma and N. Kailey, Higher order non-symmetric duality for nondifferentiable minimax fractional programs with square root functions. Acta. Math. Sci. 40 (2020) 127–140. [Google Scholar]
  • I.M. Stancu-Minasian, K. Kummari and A. Jayswal, Duality for semi-infinite minimax fractional programming problem involving higher-order (Φ, ρ)-V-invexity. Numer. Funct. Anal. Optim. 38 (2017) 926–950. [Google Scholar]
  • X. Sun, K.L. Teo and L. Tang, Dual approaches to characterize robust optimal solution sets for a class of uncertain optimization problems. J. Optim. Theory App. 182 (2019) 984–1000. [Google Scholar]
  • X. Sun, K.L. Teo, J. Zeng and L. Liu, Robust approximate optimal solutions for nonlinear semi-infinite programming with uncertainty. Optimization 69 (2020) 2109–2129. [Google Scholar]
  • L.T. Tung, Strong Karush–Kuhn–Tucker optimality conditions for multiobjective semi-infinite programming via tangential subdifferential. RAIRO:OR 52 (2018) 1019–1041. [Google Scholar]
  • L.T. Tung, Karush–Kuhn–Tucker optimality conditions and duality for multiobjective semi-infinite programming via tangential subdifferentials. Numer. Funct. Anal. Optim. 41 (2020) 659–684. [Google Scholar]
  • R.U. Verma and G.J. Zalmai, Parameter-free duality models and applications to semi-infinite minmax fractional programming based on second-order ϕ, η, ρ, θ, Formula -sonvexities. OPSEARCH 55 (2018) 381–410. [Google Scholar]
  • G.J. Zalmai, Second-order parameter-free duality models in semi-infinite minmax fractional programming. Numer. Funct. Anal. Optim. 34 (2013) 1265–1298. [Google Scholar]
  • G.J. Zalami and Q. Zhang, Nonparametric duality models for semi-infinite discrete minmax fractional programming problems involving generalized (η, ρ)-invex functions. Numer. Funct. Anal. Optim. 28 (2007) 211–243. [Google Scholar]
  • J. Zeng, P. Xu and H. Fu, On robust approximate optimal solutions for fractional semiinfinite optimization with uncertainty data. J. Inequal. App. 45 (2019). DOI: 10.1186/s13660-019-1997-7. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.